| Model Number |
186727650 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Sales rep is reporting a revision / explantation of cfx screws because of unknown reason.Doi: unknown, dor: (b)(6) 2019.No surgery delay.This complaint involves eleven (11) devices.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Upon visual inspection, it is observed that the dual threaded screw was broken at head part near the cap.The rest of the device shows normal wear.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.While a definitive root cause could not be identified, it is possible that the device might have encountered unintended forces.No product design or manufacturing issues were identified, and no new malfunctions were identified either.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.